Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 76, NWS Lake Charles, LA

October 31, 20184 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Oct 31, 2018, 9:41 PM CDT for 4 parishes in Louisiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2018, 9:41 PM CDT (02:41 UTC)
Expired
Oct 31, 2018, 10:30 PM CDT
In force
49 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Allen Parish, LA, Beauregard Parish, LA, Rapides Parish, LA, Vernon Parish, LA

The radar

The Ft Polk radar (KPOE), 37 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 8:14 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2018-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1529 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2018-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1529 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

177 
WUUS54 KLCH 010241
SVRLCH
LAC003-011-079-115-010330-
/O.NEW.KLCH.SV.W.0076.181101T0241Z-181101T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
941 PM CDT WED OCT 31 2018

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Southwestern Rapides Parish in central Louisiana...
  Northeastern Beauregard Parish in southwestern Louisiana...
  Southeastern Vernon Parish in west central Louisiana...
  Northeastern Allen Parish in southwestern Louisiana...

* Until 1030 PM CDT.

* At 941 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Sugartown to near Dry Creek,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Oakdale, Elizabeth, Dry Creek, Pitkin, Sugartown, Mittie, Grant,
  Allen Parish Airport, Union Hill and Bundick Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 400 AM CDT for central,
southwestern and west central Louisiana.

LAT...LON 3100 9270 3087 9261 3076 9266 3066 9277
      3061 9308 3065 9318 3075 9321 3083 9315
      3095 9301 3101 9285
TIME...MOT...LOC 0241Z 239DEG 33KT 3080 9312 3074 9308 3063 9309 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TWH
3 follow-up statements
524 
WWUS54 KLCH 010300
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
1000 PM CDT WED OCT 31 2018

LAC003-011-079-115-010330-
/O.CON.KLCH.SV.W.0076.000000T0000Z-181101T0330Z/
Rapides LA-Beauregard LA-Vernon LA-Allen LA-
1000 PM CDT WED OCT 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN RAPIDES...NORTHEASTERN BEAUREGARD...SOUTHEASTERN
VERNON AND NORTHEASTERN ALLEN PARISHES...

At 1000 PM CDT, severe thunderstorms were located along a line
extending from near Sugartown to Grant to near Mittie, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Oakdale, Elizabeth, Pitkin, Sugartown, Mittie, Grant, Allen Parish
Airport and Union Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 400 AM CDT for central,
southwestern and west central Louisiana.

LAT...LON 3070 9272 3066 9301 3069 9305 3074 9310
      3081 9312 3087 9311 3095 9301 3101 9285
      3100 9270 3087 9261 3076 9266
TIME...MOT...LOC 0300Z 239DEG 25KT 3086 9299 3080 9295 3069 9296 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TWH
764 
WWUS54 KLCH 010312
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
1012 PM CDT WED OCT 31 2018

LAC011-010322-
/O.CAN.KLCH.SV.W.0076.000000T0000Z-181101T0330Z/
Beauregard LA-
1012 PM CDT WED OCT 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BEAUREGARD PARISH
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for central,
southwestern and west central Louisiana.

LAT...LON 3100 9270 3090 9263 3079 9288 3081 9295
      3085 9298 3088 9298 3088 9300 3095 9296
      3101 9285
TIME...MOT...LOC 0312Z 230DEG 32KT 3092 9291 3086 9287 3075 9288 

$$

LAC003-079-115-010330-
/O.CON.KLCH.SV.W.0076.000000T0000Z-181101T0330Z/
Rapides LA-Vernon LA-Allen LA-
1012 PM CDT WED OCT 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN RAPIDES...SOUTHEASTERN VERNON AND NORTH CENTRAL
ALLEN PARISHES...

At 1012 PM CDT, severe thunderstorms were located along a line
extending from near Pitkin to near Elizabeth to near Mittie, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Elizabeth, Pitkin and Union Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 400 AM CDT for central,
southwestern and west central Louisiana.

LAT...LON 3100 9270 3090 9263 3079 9288 3081 9295
      3085 9298 3088 9298 3088 9300 3095 9296
      3101 9285
TIME...MOT...LOC 0312Z 230DEG 32KT 3092 9291 3086 9287 3075 9288 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TWH
374 
WWUS54 KLCH 010321
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
1021 PM CDT WED OCT 31 2018

LAC003-079-115-010330-
/O.CON.KLCH.SV.W.0076.000000T0000Z-181101T0330Z/
Rapides LA-Vernon LA-Allen LA-
1021 PM CDT WED OCT 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN RAPIDES...SOUTHEASTERN VERNON AND NORTH CENTRAL
ALLEN PARISHES...

At 1021 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Pitkin to near Elizabeth to 7 miles
west of Allen Parish Airport, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Elizabeth, Pitkin and Union Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 400 AM CDT for central,
southwestern and west central Louisiana.

LAT...LON 3090 9264 3084 9283 3085 9289 3092 9296
      3096 9295 3101 9285 3100 9270 3090 9263
TIME...MOT...LOC 0321Z 239DEG 33KT 3096 9284 3090 9280 3079 9281 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TWH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 8:22 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Oct 31, 8:22 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
822 PM CDT Wed Oct 31 2018

.UPDATE...
Grids/zones/coastals updated for newly issued Tornado Watch #418,
valid for most of our LA zones til 09z/04L. The parishes in lower
Acadiana which were not included in this watch will likely be
included in a new watch expected to be issued later this evening
as the squall line continues ewd. No other changes were made as
our much anticipated svr event has been unfolding as expected.

25

&&

PREV DISCUSSION... /issued 656 PM CDT Wed Oct 31 2018/

AVIATION...
Frontal sys approaching from the northwest... storms are
developing out ahead of the front. IFR/MVFR conds xpcd this eve
into the overnight hours. Southerly winds to remain brisk ahead of
the front becmg nw and remaining brisk behind the front thru the
overnight hours.

PREV DISCUSSION... /issued 408 PM CDT Wed Oct 31 2018/

DISCUSSION...
Tornado watch 416 was just issued for the southeast Texas counties
effective until 10 PM this evening. WFO HGX has received two
reports of tornado touchdowns already this afternoon in the very
early stages of what will likely be a rough weather night across
the area.

The forecast philosophy remains largely unchanged. Synoptically,
an upper trough over western Texas this afternoon will progress
east overnight inducing the development of a surface low across
northeast Texas. This low will quickly eject northeast into
Arkansas swinging a frontal boundary through the area as it does
so early Thursday morning.

Current thinking on the evolution of this event is for discreet
cells to continue forming through mid evening, some of which will
likely become supercellular in nature. A special 19Z LCH RAOB
revealed a CAPE of 1400 J/KG along with decent low level
directional and speed shear (23 knots 0-1 km). An intensifying low
level jet will move across the region this evening further
enhancing supercell potential.

Meanwhile, a squall line is expected to develop across central
Texas before pushing through southeast Texas late tonight and
southwest Louisiana early Thursday morning. As the low level flow
turns more parallel with the squall line, a line of strong to
severe wind is likely to form along the leading edge of the squall
line. The 19Z RAOB also measured a PWAT of 1.82. Forecast
soundings indicate this will continue to climb to above 2 inches
by 06Z which will result in heavy rain potential and a low end
flash flood threat.

The front will push quickly through the area behind the squall
line advecting in significantly cooler, drier air by mid to late
Thursday morning. Seasonal, autumn like temperatures will prevail
Thursday afternoon through Saturday with precipitation chances
returning Sunday as the next frontal boundary approaches.

Jones

MARINE...
Strong and gusty winds will develop tonight as the pressure
gradient tightens ahead of a surface low and approaching cold
front. Gusts to near gale force are possible late tonight over the
Gulf waters beyond 20 nm. The front will cross the coastal waters
from late tonight into Thursday with numerous showers and
thunderstorms expected. Some of the thunderstorms could be severe.
Moderate north winds are expected in the wake of the front
Thursday night into Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  62  66  45  66 / 100  10  10   0
LCH  66  71  50  68 / 100  10  10   0
LFT  68  73  51  66 / 100  40  10   0
BPT  63  68  49  68 / 100  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 10 AM CDT Thursday for GMZ455-472-475.

     Small Craft Exercise Caution from Thursday morning through late
     Thursday night for GMZ455-472-475.

     Small Craft Advisory until 7 AM CDT Thursday for GMZ450-452-470.

     Small Craft Exercise Caution from 7 AM CDT Thursday through late
     Thursday night for GMZ450-452-470.

     Small Craft Exercise Caution until 1 AM CDT Thursday for GMZ430-
     432.

     Small Craft Exercise Caution until 7 AM CDT Thursday for GMZ435.

&&

PUBLIC...04
Hazardous weather outlook, Oct 31, 4:07 PM CDT, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
407 PM CDT Wed Oct 31 2018

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
012115-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
407 PM CDT Wed Oct 31 2018

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...This Afternoon and Tonight
There is an enhanced risk of severe thunderstorms today and
tonight over the outlook area.

Scattered showers and thunderstorms will be possible across the
entire area by this afternoon. Coverage and intensity will
increase late this afternoon into early evening across East Texas
ahead of and along an approaching cold front. An organized band
or bands of thunderstorms, preceded by individual thunderstorms,
will progress eastward across the area overnight into early
Thursday.

Some of these thunderstorms are likely to become severe with
damaging winds and tornadoes, possibly strong tornadoes, being the
primary hazards. Large hail will also be possible.

Locally heavy rainfall resulting in minor flooding of urban and
low lying or poor drainage areas is also possible. Rainfall totals
of 2 to 4 inches can be expected with local amounts of up to 6
inches possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Thunderstorm activity may still be ongoing across parts of South
Central Louisiana early Thursday morning. This activity
will continue to pose the severe and locally heavy rainfall risks
mentioned above until pushing east of the area by late morning.

No hazardous weather is expected from Thursday afternoon through
Saturday.

Scattered to numerous showers and thunderstorms are expected to
develop Sunday as the next frontal boundary approaches the area.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested this afternoon through
Thursday morning. Please report instances of severe weather or
storm damage once it is safe to do so.

GMZ430-432-435-450-452-455-470-472-475-012115-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
407 PM CDT Wed Oct 31 2018

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...This Afternoon and Tonight
Strong and gusty wind will continue to develop this evening and
tonight as the pressure gradient tightens ahead of a surface low
and cold front. Gusts to near gale force are possible late tonight
over the Gulf waters beyond 20 nm. Exercise caution headlines and
small craft advisories have been issued.

The front will cross the coastal waters from late tonight into
Thursday with numerous showers and thunderstorms expected this
evening through Thursday morning. Some of the thunderstorms could
be severe producing strong winds, hail or isolated waterspouts.
Heavy rainfall reducing visibilities to around one mile or less
and frequent cloud to water lightning can also be expected in some
storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Widespread showers and thunderstorms may still be ongoing over the
waters east of Intracoastal City early Thursday. This activity
will continue to pose the severe risks mentioned above until
pushing east of the area by midday. A moderate to strong offshore
flow will develop behind the front and persist Thursday night
into Friday.

Winds will become onshore again by Saturday, and periodically
increase through early next week as a couple of fronts approach
the area.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested this afternoon through
Thursday morning. Please report instances of severe weather or
storm damage once it is safe to do so.

In the hours before

Special weather statement, Oct 31, 7:57 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
757 PM CDT WED OCT 31 2018

TXZ201-215-216-261-262-010145-
Orange-Jefferson-Hardin-Southern Newton-Southern Jasper-
757 PM CDT WED OCT 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
JEFFERSON...SOUTHWESTERN NEWTON...SOUTHEASTERN HARDIN...ORANGE AND
SOUTHEASTERN JASPER COUNTIES...

At 756 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Evadale to near Weiss Bluff to near
Beaumont. Movement was east at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Beaumont, Orange, Vidor, Silsbee, West Orange, Deweyville, Evadale,
Mauriceville, Pine Forest, Lakeview, Weiss Bluff, Gist, Hartburg,
Forest Heights and Devils Pocket.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Texas.

LAT...LON 3026 9419 3043 9417 3044 9370 3042 9372
      3043 9372 3041 9373 3039 9376 3036 9375
      3033 9376 3030 9374 3029 9371 3023 9371
      3021 9372 3017 9370 3015 9371 3014 9369
      3007 9375 3013 9425
TIME...MOT...LOC 0056Z 269DEG 27KT 3041 9404 3027 9405 3013 9414

TWH

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 8:15 PM CDTTornado WarningLCHBeauregard26 min
Oct 31, 8:40 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Vernon65 min
Oct 31, 8:44 PM CDTTornado WarningLCHBeauregard31 min
Oct 31, 9:43 PM CDTTornado WarningLCHBeauregard17 min
Oct 31, 10:28 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon62 min
Oct 31, 10:38 PM CDTTornado WarningLCHRapides25 min
Oct 31, 11:08 PM CDTTornado WarningLCHRapides37 min
Oct 31, 11:11 PM CDTSpecial Weather StatementLCHBeauregard, Calcasieu, Vernon49 min
Oct 31, 11:29 PM CDTSevere Thunderstorm WarningLCHRapides27 min
Oct 31, 11:29 PM CDTSevere Thunderstorm WarningLCHCalcasieu61 min
Oct 31, 11:36 PM CDTTornado Warning Tornado observedLCHRapides24 min
Oct 31, 11:47 PM CDTSpecial Weather StatementLCHAllen, Cameron, Jefferson Davis43 min
Oct 31, 11:48 PM CDTTornado WarningLCHAllen, Beauregard, Evangeline, Rapides, Vernon27 min
Oct 31, 11:56 PM CDTTornado WarningLCHCalcasieu34 min
Oct 31, 11:57 PM CDTTornado WarningLCHCalcasieu, Cameron48 min
Nov 1, 12:09 AM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon66 min
Nov 1, 12:14 AM CDTTornado WarningLCHEvangeline, Rapides31 min
Nov 1, 12:16 AM CDTSpecial Marine WarningLCH59 min
Nov 1, 12:24 AM CDTTornado WarningLCHAvoyelles, Evangeline, Rapides24 min
Nov 1, 12:27 AM CDTTornado WarningLCHCalcasieu, Jefferson Davis22 min
Nov 1, 12:31 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis44 min
Nov 1, 12:31 AM CDTTornado WarningLCHRapides15 min
Nov 1, 12:48 AM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry42 min
Nov 1, 12:56 AM CDTTornado WarningLCHAvoyelles34 min
Nov 1, 12:59 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry61 min
Nov 1, 1:08 AM CDTSevere Thunderstorm WarningLCHCameron, Lafayette, Vermilion52 min
Nov 1, 1:22 AM CDTTornado WarningLCHAvoyelles12 min
Nov 1, 1:32 AM CDTSpecial Weather StatementLCHLafayette, Saint Landry43 min
Nov 1, 1:37 AM CDTSpecial Marine WarningLCH83 min
Nov 1, 2:00 AM CDTSpecial Weather StatementLCHIberia, Lafayette, Saint Martin, Vermilion45 min
Nov 1, 2:49 AM CDTSpecial Weather StatementLCHIberia, Saint Martin, St. Mary56 min
Nov 1, 3:33 AM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary42 min
Nov 1, 3:36 AM CDTSpecial Marine WarningLCH54 min
Nov 1, 4:20 AM CDTSpecial Marine WarningLCH85 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.